Electron. J. Diff. Eqns., Vol. 2009(2009), No. 68, pp. 1-7.

Existence of solutions for second-order nonlinear impulsive boundary-value problems

Bashir Ahmad

We prove the existence of solutions for a second-order nonlinear impulsive boundary-value problem by applying Schaefer's fixed point theorem. Results for periodic and anti-periodic impulsive boundary-value problems can be obtained as special cases of the results in this article.

Submitted October 13, 2008. Published May 19, 2009.
Math Subject Classifications: 34B10, 34B15.
Key Words: Impulsive differential equations; Schaefer's theorem; periodic and anti-periodic boundary conditions; existence of solutions.

Show me the PDF file (178 KB), TEX file, and other files for this article.

Bashir Ahmad
Department of Mathematics, Faculty of Science
King Abdulaziz University
P.O. Box. 80203, Jeddah 21589, Saudi Arabia
email: bashir_qau@yahoo.com

Return to the EJDE web page